American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A17) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Peter Borwein and Tamás Erdélyi. M\"untz spaces and Remez inequalities . Bull. Amer. Math. Soc. 32 (1995) 38-42. MR 1273395.
Abstract, references, and article information   
View Article: PDF

[2] Jeffrey D. Vaaler. Some extremal functions in Fourier analysis. Bull. Amer. Math. Soc. 12 (1985) 183-216. MR 776471.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1